# SDR CALA2025091709003

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 75,212 hours, 26,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A323344
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER FLOOR CORROSION PREVENTION & CONTROL PROGRAM (CPCP) INSPECTION.   AFT CARGO BAY LT STRINGER 25 AT BS 847 HAS HEAVILY CORRODED BUILD UP FORWAD OF BULKHEAD.  CLEANED & INSPECTED S25L, BS  807-847.  REMOVED FASTENERS FROM SHEAR TIES AT BS 827-847 BETWEEN S24L - S25L.  REMOVED CORRODED STRINGER S25L IAW SRM 53-00-03.   REMOVED SHEAR TIE BS 867, S24 - 25L.   ACCOMPLISHED HFEC INSP.  NO DEFECTS NOTED.  DURING STEPS 5 THRU 7 HFEC INSP. FOUND HEAVY CORROSION AT BS 792 S25L AND BULGING ON EXTERNAL SKIN AT SAME LOCATION. REMOVED CORRODED STRINGER FROM BS 776 - 816. REMOVED SHEAR TIE S24 & 25L.  PERFORMED HFEC AT TRIMMED AREA. NO DEFECTS NOTED NTM PART 6 51-00-00 PROCEDURE 23.  FABRICATED REPAIR SPLICE
